# SDR ASOA04356

- Difficulty date: April 28, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 458
- Aircraft time: 17,834 hours
- Engine: Pwa PW127
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE INTERCOSTALS BETWEEN FRAMES 38 AND 39 ON BOTH LEFT AND RT SIDES WERE FOUND CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE CORRODED INTERCOSTALS IAW SRM 512501 AND 512500.  AIRCRAFT WAS RELEASED FROM C-CHECK ON MAY 14, 2004.
